MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067L
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Cardiac Arrest (1762); Injury (2348)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: it was determined at analysis that the radiofrequency head does not work, no interrogation was possible due to a break in the inner core of the cable.Damage was not visible from the outside.The rf head cable was replaced.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient is pacemaker dependent, during the procedure whilst using the analysers surgical cable, transmission was lost between the analyser and the implanted electrode.There was a sudden loss of stimulation, no peaks were visible on the monitor, connection and the lead position was checked, cardiac massage during asystole was required.After change to another programmer and another measuring cable regular stimulation took place again.The procedure was completed using a different device.It was further reported the programmer was used the following day with no issues reported.Hospitalisation and intervention was required as a result of this event.The programmer will be returned for service to be tested with the cable.Injury reported.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10332964
Report Number2182208-2020-01372
Device Sequence Number826000
Product Code KRG
UDI-Device Identifier00613994435125
UDI-Public00613994435125
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067L
Device Catalogue Number2067L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER, 2292 ANALYZER, SURGICAL CABLE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;